Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2011, 8:31 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 8:31 PM EDT (00:31 UTC)
- Expired
- Jun 14, 2011, 9:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:50 PM EDT | TSTM WND GST 60 | 4 W Boca Raton, FL | A MEMBER OF THE PUBLIC REPORTED ESTIMATED WIND SPEEDS BETWEEN 60 AND 70 MILES PER HOUR NEAR THE INTERSECTION OF KIMBERLY BOULEVARD AND US-441. |
| Jun 14, 9:01 PM EDT | TSTM WND GST 50 | 1 Sw Oakland Park, FL | A MEMBER OF THE PUBLIC ESTIMATED WIND SPEEDS IN EXCESS OF 50 MPH AT WILTON MANORS. ADDED THAT PATIO FURNITURE WAS BLOWN CLEAR OFF OF HIS PORCH AND THAT OF HIS NEIGHBORS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS52 KMFL 150031
SVRMFL
FLC011-099-150115-
/O.NEW.KMFL.SV.W.0037.110615T0031Z-110615T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
831 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 915 PM EDT
* AT 830 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MISSION BAY...AND MOVING SOUTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
MISSION BAY...
CORAL SPRINGS...
BOCA RATON...
LIGHTHOUSE POINT...
POMPANO BEACH...
LAUDERDALE BY THE SEA...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2626 8007 2624 8008 2612 8010 2642 8048
2659 8022 2643 8006
TIME...MOT...LOC 0031Z 313DEG 30KT 2639 8023
$$
AK3 follow-up statements
532
WWUS52 KMFL 150037
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
837 PM EDT TUE JUN 14 2011
FLC011-099-150115-
/O.CON.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
837 PM EDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PALM BEACH AND NORTHEASTERN BROWARD COUNTIES...
AT 834 PM EDT...DOPPLER WEATHER RADAR CONTINUED TO INDICATE A STORM
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE HURRICANE
FORCE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR MISSION
BAY...MOVING SOUTHEAST AT 35 MPH. THIS IS A VERY DANGEROUS STORM!
TAKE COVER IMMEDIATELY!
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
2612 8010 2640 8045
TIME...MOT...LOC 0036Z 313DEG 30KT 2636 8020
$$
AK667
WWUS52 KMFL 150047
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
847 PM EDT TUE JUN 14 2011
FLC011-099-150115-
/O.CON.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
847 PM EDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PALM BEACH AND NORTHEASTERN BROWARD COUNTIES...
AT 845 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. LARGER THAN
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR DEERFIELD BEACH...MOVING SOUTHEAST AT 35 MPH.
THE PUBLIC REPORTED VERY STRONG WINDS ESTIMATED TO BE BETWEEN 60 AND
70 MPH AT THE INTERSECTION OF KIMBERLY BLVD AND U.S. 441.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
2612 8010 2640 8045
TIME...MOT...LOC 0046Z 313DEG 30KT 2630 8013
$$
AK034
WWUS52 KMFL 150107
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 PM EDT TUE JUN 14 2011
FLC011-099-150117-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
907 PM EDT TUE JUN 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALM BEACH AND
NORTHEASTERN BROWARD COUNTIES WILL EXPIRE AT 915 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED AND MOVED OVER THE ATLANTIC WATERS. THUS THE THUNDERSTORM
WARNING WILL EXPIRE AT 915 PM EDT.
LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
2612 8010 2640 8045
TIME...MOT...LOC 0107Z 313DEG 30KT 2618 7999
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 14, 6:52 PM EDT, 1 hour 39 minutes before
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
Hazardous weather outlook, Jun 14, 4:57 AM EDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 457 AM EDT TUE JUN 14 2011 FLZ063-066>075-168-172>174-150000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 457 AM EDT TUE JUN 14 2011 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... ...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE INTERIOR AND TOWARD THE EAST COAST, ESPECIALLY BROWARD AND PALM BEACH COUNTIES. A FEW THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, STRONG GUSTY WINDS OF 45 TO 55 MPH, SMALL HAIL, AND HEAVY RAIN. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO NICKEL SIZE HAIL. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST COASTS, THIS AFTERNOON. RIP CURRENTS: WEST SOUTHWEST WINDS AT 10 TO 15 MPH, WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 14, 7:32 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 732 PM EDT TUE JUN 14 2011 FLZ067-068-150000- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 732 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 800 PM EDT * AT 731 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES EAST OF LION COUNTRY SAFARI. THIS STORM WAS MOVING SOUTH AT 10 MPH. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8011 2665 8034 2683 8041 2689 8026 TIME...MOT...LOC 2332Z 180DEG 0KT 2672 8030 AK
Special weather statement, Jun 14, 7:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT TUE JUN 14 2011
FLZ067-068-168-150000-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
738 PM EDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 800 PM EDT
* AT 735 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A STRONG THUNDERSTORM NEAR LAKE WORTH...AND MOVING SOUTH AT 20 MPH.
A FUNNEL CLOUD WAS REPORTED BY LAW ENFORCEMENT NEAR THE INTERSECTION
OF I-95 AND INDIAN TOWN ROAD.
* THE STORM WILL AFFECT...
BOYNTON BEACH...
VILLAGE OF GOLF...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2647 8005 2636 8006 2634 8012 2665 8025
2671 8003 2663 8003 2662 8004 2661 8003
2660 8004 2660 8003 2658 8003
TIME...MOT...LOC 2337Z 344DEG 16KT 2658 8010
AKLocal storm report, Jun 14, 7:40 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FUNNEL CLOUD 2 W JUPITER 26.93N 80.13W
06/14/2011 PALM BEACH FL LAW ENFORCEMENT
A SHERIFFS DEPUTY FROM PALM BEACH COUNTY REPORTED A
FUNNEL CLOUD NEAR THE INTERSECTION OF INDIANTOWN ROAD AND
I-95 AT 725 PM EDT.
&&
ROSSSpecial weather statement, Jun 14, 8:00 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT TUE JUN 14 2011 FLZ067-068-150030- INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 800 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 830 PM EDT * AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF STRONG THUNDERSTORMS 8 MILES SOUTH OF LION COUNTRY SAFARI...AND MOVING SOUTHEAST AT 15 MPH. * THE STORM WILL AFFECT... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2646 8019 2641 8050 2673 8060 2678 8029 TIME...MOT...LOC 0000Z 319DEG 19KT 2659 8036 AK
Local storm report, Jun 14, 8:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
809 PM EDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL HYPOLUXO 26.57N 80.05W
06/14/2011 E0.25 INCH PALM BEACH FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED PEA-SIZED HAIL NEAR THE
INTERSECTION OF I-95 AND HYPOLUXO ROAD AT 748 PM EDT.
&&
ROSSSpecial weather statement, Jun 14, 8:27 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 827 PM EDT TUE JUN 14 2011 FLZ067-071-072-150115- INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL 827 PM EDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BROWARD COUNTY EXTREME SOUTH CENTRAL PALM BEACH COUNTY * UNTIL 915 PM EDT * AT 824 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN OUTFLOW BOUNDARY 9 MILES WEST OF CORAL SPRINGS...AND MOVING SOUTHEAST AT 20 MPH. THIS BOUNDARY WAS ABOUT 10 MILES SOUTH OF A THUNDERSTORM OVER PALM BEACH COUNTY. THIS OUTFLOW BOUNDARY IS CAPABLE OF PRODUCING WINDS GUSTS TO 45 TO 55 MPH. * THE OUTFLOW BOUNDARY WILL AFFECT... MILE MARKER 30 ON ALLIGATOR ALLEY... CORAL SPRINGS... TAMARAC... SAWGRASS MILLS MALL... SUNRISE... AND SURROUNDING COMMUNITIES. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2616 8021 2609 8059 2632 8058 2635 8030 TIME...MOT...LOC 0025Z 321DEG 16KT 2629 8041 AK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 14, 8:15 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| Jun 14, 8:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 14, 9:00 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 15, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Jun 15, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jun 15, 3:45 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 15, 4:16 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jun 15, 4:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Jun 15, 5:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 30 min |
| Jun 15, 5:20 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 31 min |
| Jun 15, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:57 PM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 33 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 46 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry, Palm Beach | 30 min |
| Jun 15, 6:35 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jun 15, 6:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 47 min |
| Jun 15, 6:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 15, 7:04 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 41 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 47 min |
| Jun 15, 7:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Jun 15, 7:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.